Translator Disclaimer
June 2019 Second-order BSDE under monotonicity condition and liquidation problem under uncertainty
Alexandre Popier, Chao Zhou
Ann. Appl. Probab. 29(3): 1685-1739 (June 2019). DOI: 10.1214/18-AAP1435

Abstract

In this work, we investigate an optimal liquidation problem under Knightian uncertainty. We obtain the value function and an optimal control characterised by the solution of a second-order BSDE with monotone generator and with a singular terminal condition.

Citation

Download Citation

Alexandre Popier. Chao Zhou. "Second-order BSDE under monotonicity condition and liquidation problem under uncertainty." Ann. Appl. Probab. 29 (3) 1685 - 1739, June 2019. https://doi.org/10.1214/18-AAP1435

Information

Received: 1 January 2018; Revised: 1 August 2018; Published: June 2019
First available in Project Euclid: 19 February 2019

zbMATH: 07057464
MathSciNet: MR3914554
Digital Object Identifier: 10.1214/18-AAP1435

Subjects:
Primary: 60H10, 60H30, 93E20

Rights: Copyright © 2019 Institute of Mathematical Statistics

JOURNAL ARTICLE
55 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 3 • June 2019
Back to Top